# SDR FDEA201412124206

- Difficulty date: December 12, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996200000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 162HF HAS .5 INCH DEEP PUNCTURES ON UPPER SURFACE, FRAME 66 - 70.  FLOOR PANEL 162HF FABRICATED ON T14 1109907 IAW DWG SRZ-25-011.  REPAIR CLASSIFIED AS CAT A MAJOR.
